Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 28, NWS Memphis, TN

January 11, 202010 counties in Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Jan 11, 2020, 5:57 AM CST for 10 counties in Mississippi. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 5:57 AM CST (11:57 UTC)
Expired
Jan 11, 2020, 6:45 AM CST
In force
48 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Pontotoc County, MS, Prentiss County, MS, Tippah County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 69 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 6:00 AM CSTTSTM WND DMGMyrtle, MSSIGNIFICANT ROOF DAMAGE TO A MOBILE HOME.
Jan 11, 6:09 AM CSTTSTM WND DMG2 N Calhoun City, MSMETAL ROOF PEELED OFF HOME 2 MILES NORTH OF CALHOUN CITY.
Jan 11, 6:20 AM CSTTSTM WND DMG3 Ssw Algoma, MSDAMAGE TO CARPORT AND STORAGE BUILDINGS. TIME ESTIMATED FROM RADAR.
Jan 11, 6:20 AM CSTTSTM WND DMG3 Ssw Algoma, MSDAMAGE TO CARPORT AND STORAGE BUILDING. TIME ESTIMATED FROM RADAR.
Jan 11, 6:45 AM CSTTORNADO4 Wsw Baldwyn, MSEF-0 TORNADO DEVELOPED IN FAR NORTHWESTERN LEE COUNTY. MANY TREES WERE UPROOTED IN BALDWYN AND DAMAGE TO A HIGH SCHOOL ROOF WAS OBSERVED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 11:58 PM CSTTornado WatchSPC7 hr
Jan 11, 4:17 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 12.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 341 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
532 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
341 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

661 
WUUS54 KMEG 111157
SVRMEG
MSC009-013-017-071-081-093-115-117-139-145-111245-
/O.NEW.KMEG.SV.W.0028.200111T1157Z-200111T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
557 AM CST Sat Jan 11 2020

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Eastern Lafayette County in northwestern Mississippi...
  Chickasaw County in northeastern Mississippi...
  Calhoun County in northeastern Mississippi...
  Union County in northeastern Mississippi...
  Pontotoc County in northeastern Mississippi...
  Southeastern Marshall County in northwestern Mississippi...
  Western Lee County in northeastern Mississippi...
  Southern Tippah County in northeastern Mississippi...
  South central Benton County in northeastern Mississippi...
  Southwestern Prentiss County in northeastern Mississippi...

* Until 645 AM CST.

* At 557 AM CST, severe thunderstorms were located along a line
  extending from 8 miles northeast of Bethlehem to near Sabougla,
  moving southeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Tupelo, New Albany, Pontotoc, Houston, Baldwyn, Verona, Okolona,
  Trace State Park, Saltillo, Guntown, Bruce, Calhoun City, Shannon,
  Vardaman, Derma, Ecru, Pittsboro, Slate Springs, New Harmony and
  Troy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM CST for northwestern
Mississippi. A Tornado Watch also remains in effect until 1000 AM CST
for northeastern and northwestern Mississippi.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3373 8951 3394 8951 3467 8928 3465 8863
      3409 8870 3409 8872 3381 8873 3381 8893
      3375 8893 3374 8919 3372 8919
TIME...MOT...LOC 1157Z 295DEG 48KT 3462 8919 3377 8945 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
727 
WWUS54 KMEG 111216
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
616 AM CST Sat Jan 11 2020

MSC009-071-093-111226-
/O.CAN.KMEG.SV.W.0028.000000T0000Z-200111T1245Z/
Lafayette MS-Marshall MS-Benton MS-
616 AM CST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAFAYETTE...
SOUTHEASTERN MARSHALL AND SOUTH CENTRAL BENTON COUNTIES IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 AM CST for northeastern
and northwestern Mississippi.

LAT...LON 3373 8946 3416 8929 3416 8925 3427 8925
      3460 8913 3460 8909 3466 8909 3465 8863
      3409 8870 3409 8872 3381 8873 3381 8893
      3375 8893 3374 8919 3372 8919
TIME...MOT...LOC 1216Z 295DEG 48KT 3452 8894 3367 8920 

$$

MSC013-017-081-115-117-139-145-111245-
/O.CON.KMEG.SV.W.0028.000000T0000Z-200111T1245Z/
Chickasaw MS-Calhoun MS-Union MS-Pontotoc MS-Lee MS-Tippah MS-
Prentiss MS-
616 AM CST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CST
FOR CHICKASAW...CALHOUN...UNION...PONTOTOC...WESTERN LEE...SOUTHERN
TIPPAH AND SOUTHWESTERN PRENTISS COUNTIES...

At 616 AM CST, severe thunderstorms were located along a line
extending from near Keownville to near Clarkson, moving southeast at
55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Tupelo, New Albany, Pontotoc, Houston, Baldwyn, Verona, Okolona,
Trace State Park, Saltillo, Guntown, Bruce, Calhoun City, Shannon,
Vardaman, Derma, Ecru, Pittsboro, Slate Springs, New Harmony and
Troy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 AM CST for northeastern
and northwestern Mississippi.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3373 8946 3416 8929 3416 8925 3427 8925
      3460 8913 3460 8909 3466 8909 3465 8863
      3409 8870 3409 8872 3381 8873 3381 8893
      3375 8893 3374 8919 3372 8919
TIME...MOT...LOC 1216Z 295DEG 48KT 3452 8894 3367 8920 

HAIL...<.75IN
WIND...60MPH
 
$$
038 
WWUS54 KMEG 111233
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
633 AM CST Sat Jan 11 2020

MSC013-017-081-115-117-139-145-111245-
/O.CON.KMEG.SV.W.0028.000000T0000Z-200111T1245Z/
Chickasaw MS-Calhoun MS-Union MS-Pontotoc MS-Lee MS-Tippah MS-
Prentiss MS-
633 AM CST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CST
FOR CHICKASAW...SOUTHEASTERN CALHOUN...UNION...PONTOTOC...WESTERN
LEE...SOUTHERN TIPPAH AND SOUTHWESTERN PRENTISS COUNTIES...

At 633 AM CST, severe thunderstorms were located along a line
extending from Blair to Pheba, moving southeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Tupelo, New Albany, Pontotoc, Houston, Baldwyn, Verona, Okolona,
Trace State Park, Saltillo, Guntown, Calhoun City, Shannon, Vardaman,
Derma, Ecru, Slate Springs, Keownville, New Harmony, Troy and Pyland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 AM CST for northeastern
Mississippi.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3373 8938 3404 8922 3411 8917 3425 8910
      3456 8908 3459 8907 3466 8907 3465 8863
      3409 8870 3409 8872 3381 8873 3381 8893
      3375 8893 3374 8919 3372 8919
TIME...MOT...LOC 1233Z 295DEG 48KT 3443 8871 3358 8897 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 4:00 AM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Jan 11, 4:00 AM CST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
400 AM CST Sat Jan 11 2020

.DISCUSSION...
A line of storms is moving through the Mid-South at this time and
will continue to move east this morning. Expect most of the severe
weather will be out of the area by early afternoon. We have had
reports of damage from this line already this morning. Expect that
it will be able to continue to produce some damaging winds as it
moves east. Also there is enough shear/helicity that storms are
capable of producing a tornado or two.

Gusty winds will continue after the front moves through as surface
low has good gradient winds till tonight. The air mass behind the
cold front will bring in some cold air, yet temperatures will be
near normal.

In general models are in good agreement with the systems for the
next week.

By the beginning of the week, the Mid-South returns to southwest
flow aloft and a weak warm front moves through the area which
allows the temperatures to warm up again. This warm front is ahead
of a couple of low pressure systems that will bring moisture back
into the area. Tuesday into Wednesday look to be better chances
for rain as a low moves just to the north of the area and another
cold front moves through on Wednesday.

The cold front on Wednesday at this time doesn't look as strong as
this mornings frontal system. However, the area will get another
round of rain. Precipitable waters for this next storm are only
around 1 inch. (Compared to the 1.5 or more from this morning and
today.)

The cold front on Wednesday will usher in another period of cold
air into the region. TLSJr

&&

.AVIATION...
06Z TAFs

LLWS will continue to be an issue over the next several hours.
Wind profiler continues to show 180/60kts from KNQA. Surface winds
will remain strong through late tomorrow morning.

A line of strong to severe thunderstorms is expected to push
through all sites over the next 12 hours or so. Approximate
timing has been outlined in TEMPO groups per each site. Expect
winds to reach near 50 kts as the line pushes through. Behind the
line, winds will remain strong and variable as a low pressure
system lifts northeast. Conds should improve to VFR at all sites
near or just after the end of this period.

AC3/TLSJr

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch until noon CST today for Clay-Craighead-
     Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
     Poinsett-St. Francis.

     Wind Advisory until noon CST today for Clay-Craighead-Crittenden-
     Cross-Greene-Lee AR-Mississippi-Phillips-Poinsett-St.
     Francis.

MO...Flash Flood Watch until noon CST today for Dunklin-Pemiscot.

     Wind Advisory until noon CST today for Dunklin-Pemiscot.

MS...Flash Flood Watch through this afternoon for Alcorn-Benton MS-
     Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
     Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

     Wind Advisory until 6 PM CST this evening for Alcorn-Benton MS-
     Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
     Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

TN...Flash Flood Watch through this afternoon for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
     Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
     McNairy-Obion-Shelby-Tipton-Weakley.

     Wind Advisory until 6 PM CST this evening for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
     Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
     McNairy-Obion-Shelby-Tipton-Weakley.

&&
Hazardous weather outlook, Jan 11, 4:29 AM CST, 1 hour 28 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
429 AM CST Sat Jan 11 2020

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-121230-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
429 AM CST Sat Jan 11 2020

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

Severe thunderstorms are possible across the Mid South today with
the threat gradually shifting east of the Mississippi River as a
strong cold front moves through the Lower Mississippi Valley.
Damaging winds is the primary severe threat along with a potential
for large hail and a few tornadoes.

A Flash Flood Watch is in effect as heavy rainfall is expected
across the area. Rainfall amounts will average between 2-3 inches
with higher amounts.

In addition, a Wind Advisory remains in effect across the Mid-
South today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Please relay any severe weather reports to the National Weather
Service in Memphis.

In the hours before

Special weather statement, Jan 11, 4:47 AM CST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Memphis TN
447 AM CST Sat Jan 11 2020

TNZ002-003-019-020-048>051-111115-
Weakley TN-Tipton TN-Crockett TN-Lauderdale TN-Obion TN-Dyer TN-
Gibson TN-Haywood TN-
447 AM CST Sat Jan 11 2020

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 515 AM CST
FOR...

Western Weakley County in western Tennessee...
Tipton County in western Tennessee...
Crockett County in western Tennessee...
Lauderdale County in western Tennessee...
Obion County in western Tennessee...
Dyer County in western Tennessee...
Western Gibson County in western Tennessee...
Haywood County in western Tennessee...

At 447 AM CST...strong thunderstorms producing winds at least 40 mph
was located along a line extending from near South Fulton to near
Dixonville. This line was moving east at 35 mph.

Very heavy rain is also possible with this thunderstorm.

People in western Weakley...Tipton...Crockett...Lauderdale...Obion...
Dyer...western Gibson and Haywood Counties should monitor this storm
closely.

LAT...LON 3540 8936 3539 8995 3651 8927 3650 8862
TIME...MOT...LOC 1047Z 268DEG 30KT 3650 8894 3540 8970

MJ
Special weather statement, Jan 11, 5:17 AM CST, 40 minutes before
Special Weather Statement
National Weather Service Memphis TN
517 AM CST Sat Jan 11 2020

TNZ002>004-019>021-050>052-111200-
Carroll TN-Weakley TN-Madison TN-Crockett TN-Obion TN-Henry TN-
Dyer TN-Gibson TN-Haywood TN-
517 AM CST Sat Jan 11 2020

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 600 AM CST
FOR...

Northwestern Carroll County in western Tennessee...
Weakley County in western Tennessee...
Western Madison County in western Tennessee...
Crockett County in western Tennessee...
Eastern Obion County in western Tennessee...
Northwestern Henry County in western Tennessee...
Southeastern Dyer County in western Tennessee...
Gibson County in western Tennessee...
Haywood County in western Tennessee...

At 517 AM CST...strong thunderstorms producing wind gusts up to 50
mph was located along a line extending from South Fulton to 11 miles
west of Dancyville. Movement was east at 45 mph.

People in northwestern Carroll...Weakley...western Madison...
Crockett...eastern Obion...northwestern Henry...southeastern Dyer...
Gibson and Haywood Counties should monitor this storm closely.

LAT...LON 3650 8830 3543 8897 3543 8918 3541 8919
      3540 8947 3555 8947 3555 8948 3556 8948
      3558 8950 3560 8947 3568 8947 3569 8945
      3574 8943 3582 8938 3582 8936 3588 8934
      3650 8893
TIME...MOT...LOC 1117Z 262DEG 37KT 3649 8887 3543 8950

MJ
Local storm report, Jan 11, 5:23 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
523 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     TSTM WND DMG     HERNANDO                34.83N  89.99W
01/11/2020                   DESOTO             MS   STORM CHASER

            MULTIPLE TREES DOWN SOUTH OF HERNANDO ALONG I55 NEAR
            MCCRACKEN RD.

&&

MGW
Special weather statement, Jan 11, 5:29 AM CST, 28 minutes before
Special Weather Statement
National Weather Service Memphis TN
529 AM CST Sat Jan 11 2020

TNZ089-090-111200-
Hardeman TN-Fayette TN-
529 AM CST Sat Jan 11 2020

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 600 AM CST
FOR...

Western Hardeman County in western Tennessee...
Fayette County in western Tennessee...

At 529 AM CST...a strong thunderstorm producing wind gusts up to 50
mph was located near Somerville, or 16 miles northeast of
Collierville, moving east at 45 mph.

Very heavy rain is also possible with this thunderstorm.

People in western Hardeman and Fayette Counties should monitor this
storm closely.

LAT...LON 3499 8915 3500 8964 3506 8964 3540 8946
      3540 8919 3542 8918 3543 8891
TIME...MOT...LOC 1129Z 261DEG 37KT 3521 8945

MJ
Local storm report, Jan 11, 5:35 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
535 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     TSTM WND GST     SARDIS                  34.43N  89.91W
01/11/2020  E60 MPH          PANOLA             MS   TRAINED SPOTTER

            SPOTTER REPORTED AN ESTIMATED PEAK WIND GUST OF 60MPH
            ATOP SARDIS DAM.

&&

MGW
Local storm report, Jan 11, 5:40 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
540 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND DMG     TUNICA                  34.69N  90.38W
01/11/2020                   TUNICA             MS   EMERGENCY MNGR

            MULTIPLE TREES AND POWERLINES DOWN ACROSS TUNICA.
            STRUCTURAL DAMAGE WAS REPORTED ALONG PRICHARD RD AND OLD
            US 61.

&&

MGW

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 9:25 PM CSTRiver Flood AdvisoryMEGCoahoma, Tunica18 days
Jan 11, 1:47 AM CSTSevere Thunderstorm WarningMEGTunica43 min
Jan 11, 2:23 AM CSTSevere Thunderstorm WarningMEGTunica52 min
Jan 11, 3:16 AM CSTSevere Thunderstorm WarningMEGTunica44 min
Jan 11, 3:32 AM CSTSevere Thunderstorm WarningMEGCoahoma, Quitman43 min
Jan 11, 3:45 AM CSTSevere Thunderstorm WarningMEGDeSoto, Tunica45 min
Jan 11, 4:04 AM CSTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tunica41 min
Jan 11, 4:09 AM CSTSevere Thunderstorm WarningMEGDeSoto51 min
Jan 11, 4:16 AM CSTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica44 min
Jan 11, 4:22 AM CSTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Yalobusha38 min
Jan 11, 4:29 AM CSTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more46 min
Jan 11, 4:40 AM CSTSevere Thunderstorm WarningMEGDeSoto, Marshall, Tate, Tunica50 min
Jan 11, 4:45 AM CSTTornado WarningMEGDeSoto, Tate20 min
Jan 11, 4:55 AM CSTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Marshall, Panola, Tallahatchie, Tate and 2 more50 min
Jan 11, 4:55 AM CSTSevere Thunderstorm WarningMEGDeSoto50 min
Jan 11, 5:01 AM CSTTornado WarningMEGDeSoto, Marshall29 min
Jan 11, 5:13 AM CSTTornado WarningMEGBenton, Lafayette, Marshall, Panola, Tate27 min
Jan 11, 5:19 AM CSTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Marshall, Panola, Pontotoc, Union and 1 more41 min
Jan 11, 5:21 AM CSTSevere Thunderstorm WarningMEGBenton, Marshall39 min
Jan 11, 5:34 AM CSTSevere Thunderstorm WarningMEGLafayette, Panola, Quitman, Tate5 min
Jan 11, 5:37 AM CSTSevere Thunderstorm WarningMEGBenton, Marshall, Tippah, Union38 min
Jan 11, 5:52 AM CSTAreal Flood AdvisoryMEGLafayette113 min
Jan 11, 6:09 AM CSTSevere Thunderstorm WarningMEGAlcorn, Benton, Prentiss, Tippah51 min
Jan 11, 6:37 AM CSTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc, Prentiss and 2 more38 min
Jan 11, 6:56 AM CSTTornado WarningMEGLee, Prentiss, Tishomingo22 min
Jan 11, 6:59 AM CSTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo46 min
Jan 11, 7:05 AM CSTTornado WarningMEGAlcorn, Prentiss, Tishomingo40 min
Jan 11, 7:08 AM CSTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo52 min
Jan 11, 7:40 AM CSTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe50 min
Jan 11, 7:43 AM CSTAreal Flood AdvisoryMEGBenton, Lafayette, Marshall, Panola, Tallahatchie, Yalobusha2 hr
Jan 11, 9:01 AM CSTSpecial Weather StatementMEGMonroe44 min
Jan 11, 9:17 AM CSTFlash Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 1 more4 hr
Jan 11, 9:47 AM CSTSpecial Weather StatementMEGMonroe28 min
Jan 11, 10:03 AM CSTSevere Thunderstorm WarningMEGMonroe42 min
Jan 11, 11:47 AM CSTRiver Flood AdvisoryMEGItawamba3 hr
Jan 11, 11:51 AM CSTRiver Flood WarningMEGTate, Tunica14 hr
Jan 11, 11:51 AM CSTRiver Flood WarningMEGLafayette, Marshall, Union23 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.